Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 143, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 13, 2005, 4:16 PM EST for Kosciusko County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2005, 4:16 PM EST (21:16 UTC)
- Expired
- Aug 13, 2005, 4:52 PM EST
- In force
- 36 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
County Kosciusko County, IN
The radar
The Northern Indiana radar (KIWX), 26 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 3:05 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 132116 SVRIWX INC085-132200- /O.NEW.KIWX.SV.W.0143.050813T2116Z-050813T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 PM EST SAT AUG 13 2005 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KOSCIUSKO COUNTY IN INDIANA * UNTIL 500 PM EST * AT 414 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 8 MILES SOUTHWEST OF WARSAW...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... PIERCETON... WARSAW... CLAYPOOL... SILVER LAKE... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4124 8607 4098 8595 4102 8569 4138 8568 $$ HITCHCOCK
2 follow-up statements
000 WWUS53 KIWX 132140 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 439 PM EST SAT AUG 13 2005 INC085-132200- /O.CON.KIWX.SV.W.0143.000000T0000Z-050813T2200Z/ KOSCIUSKO IN- 439 PM EST SAT AUG 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EST FOR... KOSCIUSKO COUNTY IN INDIANA AT 434 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR PIERCETON...OR ABOUT 4 MILES EAST OF WINONA LAKE...AND MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... PIERCETON... SIDNEY... IN ADDITION TO STRONG WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4126 8596 4100 8588 4102 8569 4138 8568 $$ HITCHCOCK
000 WWUS53 KIWX 132152 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 452 PM EST SAT AUG 13 2005 INC085-132202- /O.CAN.KIWX.SV.W.0143.000000T0000Z-050813T2200Z/ KOSCIUSKO IN- 452 PM EST SAT AUG 13 2005 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR... KOSCIUSKO COUNTY IN INDIANA AT 449 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EST SATURDAY EVENING FOR MUCH OF NORTHERN INDIANA. LAT...LON 4126 8596 4100 8588 4102 8569 4138 8568 $$ HITCHCOCK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 12:48 PM EST, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 13, 12:48 PM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1248 PM EST SAT AUG 13 2005 .AVIATION... CHALLENGING FORECAST FOR THE 18Z TAF CYCLE WITH MANY CONCERNS RANGING FROM TIMING OF CONVECTION TO LOW CIGS AND VSBY. BOTH TAF SITES WILL REMAIN PRIMARILY ON THE COOL SIDE OF THE BAROCLINIC ZONE THROUGH THE PERIOD. CIGS/VSBY HAVE IMPROVED SINCE THIS MORNING WITH THE LOSS OF PRECIP AND SOME BOUNDARY LAYER WARMING THROUGH THE MID LEVEL DECK. AREA OF SHRA DEVELOPING ALREADY OVER NORTHERN ILLINOIS AND EXPECT THIS AREA TO FILL IN THIS AFTERNOON AS THE NEXT IN A SERIES OF FRONTAL WAVES MOVES RAPIDLY OUT OF NE MISSOURI. WILL BRING ANOTHER PERIOD OF SHRA INTO KSBN AND VCTS TO KFWA TO COVER THIS WAVE. THERE SHOULD BE A BREAK IN AREA OF SUBSIDENCE BEHIND FRONTAL WAVE NUMBER 2 BEFORE WAVE NUMBER 3 NOW OVER THE CENTRAL PLAINS RIPPLES ALONG THE FRONT SUNDAY MORNING. THIS LAST WAVE WILL LIKELY BE THE MOST SIGNIFICANT WITH ANOTHER PERIOD OF SHRA/TSRA SUNDAY MORNING. IN BETWEEN THE PERIODS OF SHRA OVERNIGHT TONIGHT SHOULD SEE SOME BR DEVELOP AT BOTH TAF SITES. IF ANY BREAKS DEVELOP IN THE OVERCAST COULD POTENTIALLY SEE SOME LOW VSBY OVERNIGHT. && .PREV DISCUSSION... UPDATE... ISSUED AN EARLY UPDATE THIS MORNING TO ACCOUNT FOR LARGE CLUSTER OF SHRA/TSRA MOVING NORTHEAST THROUGH THE NORTHERN HALF OF THE CWA THIS MORNING. DIFFUSE BAROCLINIC ZONE IS STATIONARY THIS MORNING JUST SOUTH OF THE CWA. SURFACE DATA AND SATELLITE IMAGERY CLEARLY SHOWING A WEAK WAVE OF SURFACE LOW PRESSURE ALONG THE FRONT IN EAST CENTRAL ILLINOIS EARLY THIS MORNING. THIS SURFACE WAVE HAS ENHANCED FRONTAL LIFT OVER THE CWA THIS MORNING IN DIFFERENTIAL THERMAL ADVECTION REGIME. WATER VAPOR IMAGERY ALSO SUGGESTING A PROBABLE REMNANT MCV CROSSING THE CWA THIS MORNING FROM EARLIER UPSTREAM CONVECTION. PLENTY OF MOISTURE AVAILABLE FOR HEAVY RAIN PRODUCTION OUT OF THESE STORMS WITH SPC MESOANALYIS PAGE SHOWING PWAT VALUES AROUND 2 INCHES. HAVE GONE WITH CATEGORICAL POPS FOR THIS MORNING OVER THE NORTHERN HALF OF THE CWA WITH ONLY LOW CHANCE IN THE SOUTH. FOR THIS AFTERNOON WILL MAINTAIN HIGH CHANCE POPS WITH LATEST RUN OF THE RUC SUGGESTING RENEWED DEVELOPMENT LATER THIS AFTERNOON. SHORT TERM... TODAY AND TONIGHT. PUT A 40 POP IN FOR OUR CWA FOR THIS MORNING. CURRENTLY THERE ARE SCATTERED SHOWERS/THUNDERSTORMS MOVING NORTHEASTWARD THROUGH OUR CWA. THESE STORMS HAVE NOT BEEN FILLING IN TOO GREAT OF AN AREA AS THEY HAVE BEEN WEAKENING AND STRENGTHENING HERE AND THERE AS THEY MOVE THROUGH. THEN THERE HAS BEEN A SHIFT IN THE THINKING FOR LATER TODAY INTO TONIGHT. ALTHOUGH THE MODELS HAVE CHANGED IN THEIR THINKING THEY ARE FAIRLY SIMILAR. NO CLOSED OFF LOW WILL FORM ALONG THE COLD FRONT TODAY AND MOVE PAST THE CWA LIFTING THE FRONT THROUGH THE CWA AS A WARM FRONT. INSTEAD THE COLD FRONT WILL REMAIN NEARLY STATIONARY THROUGH CENTRAL INDIANA...AT THE MOST MOVING AS FAR NORTH AS THE SOUTHERN PART OF OUR CWA OR SO. PRECIP CHANCES ARE NOT THE GREATEST FOR TODAY BUT AT THE SAME TIME CAN NOT BE TAKEN OUT WITH THE FRONT IN THE AREA...PROVIDING MOISTURE AND SOME LIFT. THE BEST CHANCE FOR RAIN LOOKS TO BE LATE TONIGHT TOWARDS TOMORROW MORNING WHEN A SURFACE LOW FORMS ALONG THE NEARLY STATIONARY FRONT AND MOVES INTO OUR CWA LATE TONIGHT/TOMORROW MORNING. SO HAVE JUST WENT WITH CHANCE POPS FOR ENTIRE CWA UNTIL LATE TONIGHT...DIFFICULT TO TIME ANY WAVES/INFLECTIONS THAT WILL MOVE NORTHEASTWARD ALONG THE FRONT TODAY. THEN INTRODUCE LIKELY POPS IN THE WESTERN PART OF OUR CWA TOWARDS THE END OF TONIGHT AS THAT NEWLY FORMED SURFACE LOW BEGINS TO MOVE IN. THE BEST LIFT AND MOISTURE DO NOT APPEAR UNTIL THIS LOW FORMS. ALSO THE CWA SHOULD EXPERIENCE NORTHEAST WINDS TODAY BUT WINDS NEAR THE FRONT WILL BE LIGHT AND VARIABLE. SLIM CHANCE FOR SEVERE WEATHER. ISOLATED AT BEST. SEVERE INDICIES...LI, SI, TT, WET BULB ZERO HEIGHT, CAPE, 0-3KM STORM RELATIVE HELICITY, AND SWEAT ARE ALL LOW AND NOT INDICATING A LARGE SEVERE WEATHER EVENT. THIS IS BACKED UP WITH SPC NOT PUTTING OUR CWA INTO A SLIGHT RISK AREA. LONG TERM... SUNDAY THROUGH FRIDAY. DESPITE ITS TYPICAL GRID SCALE FEEDBACK PROBLEMS...WILL USE THE 00Z GFS FOR THE FIRST PART OF THE EXTENDED PERIOD. 00Z NAM...00Z GFS...00Z UKMET...AND 00Z CANADIAN AGREE THAT THE MAIN PCPN ACTIVITY SHOULD OCCUR ON SUNDAY. THIS WILL BE DUE TO A S/WV TRACKING NE FROM KANSAS INTO THE REGION. THIS S/WV WILL PERTURB A SFC LOW PRESSURE AREA ALONG CURRENT STALLED OUT FRONTAL BOUNDARY. SFC TO 850 MB CONVERGENCE SHOULD BE FOCUSED ALONG AND NW OF THE SFC LOW...WHICH IS FORECAST TO RIPPLE NE FROM SRN INDIANA SUNDAY MORNING...THEN INTO NE OHIO BY SUNDAY EVENING. S/WV WILL PROVIDE UPR LVL DYNAMICAL LIFT. WITH A MOIST AIRMASS IN PLACE...SHOWERS AND THUNDERSTORMS WILL BE LIKELY ACRS THE REGION DURING THE MORNING HOURS...TAPERING OF WEST TO EAST DURING THE AFTN AS SFC LOW PULLS AWAY. SKIES MAY ACTUALLY BECOME PARTLY CLOUDY IN THE WEST DURING THE AFTN. ONCE SFC LOW PULLS NE OF THE REGION SUNDAY NIGHT...SFC HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION FROM THE NW...BRINGING PARTLY CLOUDY CONDITIONS AND COOLER TEMPS. PARTLY CLOUDY SKIES WILL CONTINUE INTO MONDAY AS THE SFC HIGH DRIFTS SLOWLY EASTWARD. WILL NOT MAKE ANY CHANGES TO THE REMAINDER OF THE EXTENDED BEYOND MONDAY. IT DOES APPEAR THAT AFOREMENTIONED FRONTAL BOUNDARY WILL STALL OUT OVER THE OHIO VLY (OR A LITTLE FARTHER SOUTH) THROUGH MID WEEK...GRADUALLY LIFTING NORTH AS A WARM FRONT BY FRIDAY AS H5 TROFFING DEVELOPS ACRS CNTRL CANADA. IN TERMS OF TEMPS...WENT TOWARD THE COOLER MAV VALUES FOR SUNDAY/S HIGHS AND ALSO FOR SUNDAY NIGHT/S LOWS. THE REMAINDER OF THE EXTENDED TEMPS HAVE BEEN LEFT IN TACT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && AVIATION/UPDATE...HITCHCOCK SHORT TERM...BML LONG TERM...HICKMAN
Hazardous weather outlook, Aug 13, 3:36 PM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 PM EST SAT AUG 13 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-141045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 336 PM EST SAT AUG 13 2005 /336 PM CDT SAT AUG 13 2005/ /436 PM EDT SAT AUG 13 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON OVER THE REGION. SOME STORMS WILL BE SEVERE OVER NORTHERN INDIANA AND NORTHWEST OHIO WITH STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. SOME STORMS WILL ALSO PRODUCE VERY HEAVY RAIN WHICH MAY RESULT IN FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON SUNDAY. AGAIN...THE MAIN WEATHER THREAT WILL BE LOCALIZED FLOODING ASSOCIATED WITH THE STRONGEST THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...AN ISOLATED THUNDERSTORM WITH WIND GUSTS IN EXCESS OF 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-141045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 336 PM EST SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY AND TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED THUNDERSTORM WITH WIND GUSTS IN EXCESS OF 30 KNOTS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...AN ISOLATED THUNDERSTORM WITH WIND GUSTS IN EXCESS OF 50 KNOTS AND HAIL UP TO ONE INCH IN DIAMETER CAN NOT BE RULED OUT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE HITCHCOCK
In the hours before
Local storm report, Aug 13, 3:17 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EST SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL 1 N HUNTINGTON 40.90N 85.51W
08/13/2005 1.75 INCH HUNTINGTON IN EMERGENCY MNGR
&&
MBOGUTHLocal storm report, Aug 13, 3:18 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EST SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL HUNTINGTON 40.88N 85.51W
08/13/2005 1.00 INCH HUNTINGTON IN TRAINED SPOTTER
&&
MBOGUTHLocal storm report, Aug 13, 3:23 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 PM EST SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG SPENCERVILLE 40.71N 84.35W
08/13/2005 ALLEN OH EMERGENCY MNGR
LARGE TREE DOWN.
&&
MBOGUTHLocal storm report, Aug 13, 3:37 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EST SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG PERU 40.75N 86.07W
08/13/2005 MIAMI IN AMATEUR RADIO
SEVERAL LARGE TREES AND POWER LINES DOWN THROUGHOUT THE
CITY OF PERU. ONE TREE FELL ON A CAR.
&&
MBOGUTHLocal storm report, Aug 13, 3:45 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EST SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 1 S WABASH 40.78N 85.83W
08/13/2005 1.00 INCH WABASH IN LAW ENFORCEMENT
&&
MBOGUTHLocal storm report, Aug 13, 4:15 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EST SAT AUG 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND GST 4 E FULTON 40.95N 86.19W
08/13/2005 65 MPH FULTON IN EMERGENCY MNGR
&&
MBOGUTHThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:11 PM EST | Severe Thunderstorm Warning | IWX | Wabash | 34 min |
| Aug 13, 2:39 PM EST | Severe Thunderstorm Warning | IWX | Huntington | 66 min |
| Aug 13, 2:49 PM EST | Severe Thunderstorm Warning | IWX | Cass, Miami | 56 min |
| Aug 13, 3:12 PM EST | Tornado Warning | IWX | Allen, Huntington, Wells | 63 min |
| Aug 13, 3:23 PM EST | Severe Thunderstorm Warning | IWX | Wabash | 37 min |
| Aug 13, 3:45 PM EST | Severe Thunderstorm Warning | IWX | Huntington | 23 min |
| Aug 13, 3:51 PM EST | Tornado Warning | IWX | Adams | 41 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.